Hi everyone… Just wondered if anyone has experienced severe muscle aches and pain after Rituximab? I had my first infusion last week and I’ve been feeling really rough, I’m hoping it’s just a side effect and it will pass! I have me second infusion next week.
Yes! It starts for me about halfway through the treatment then for at least two days after! It should pass…
Alison, Are you diagnosed with IBM, and if so, can you comment on the Rituximab Infusion. Also, do insurance Companies/Medicare pay for this procedure?
Hi Bobby… no I have Polymyositis. I only had my infusion 2 weeks ago and apparently it takes 8 weeks to kick in, so I’m still waiting!
I live in the UK so it’s free, but I had to try other drugs first over 2yrs, then literally beg my consultant to give it to me, saying I couldn’t cope any longer.
I think it should be the first treatment, not the last!
I do suffer from severe muscle pains, even after having morphine i be in pain. But i found that gentle massage with oil help. Or u can have a soak in espom salts in the bath and that gradually helps ease off the pain.
Hope this helps with muscle pain. I have no idea about the infusions.